skin-hair-icon
Itching suddenly & vanish
Some times i get itching and few bumps appear suddenly and after couple of hours it vanishes What could be reason of this?
151 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hives are irritating and difficult to live with. Chronic urticaria needs proper assessment. The triggers should be identified. These conditions have a strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermato€‹logist will decide a treatment plan for you after a consultation which probably will include a non sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period,its advisable to wean the treatment.
Next Steps
Meet a Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.